# SDR R61A20100146

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 14,393 hours, 9,506 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY AND RETURNED TO GATE DUE TO SMOKE IN THE CABIN ALONG WITH PACK 1 FAIL MSG ON EICAS AT MKE.  MAINTENANCE TROUBLESHOT AND FOUND THE PACK 1 ACM TO BE AT FAULT, AND PLACED PACK 1 ON MEL.  A/C WAS RETURNED TO SERVICE.
